anti-beautiful (a_knot) wrote in vaginapagina,
anti-beautiful
a_knot
vaginapagina

Green discharge with Monistat?

I made a post awhile back about having a possible yeast infection. I tried some of the various home remedies that were suggested to me by some awesome VPers: live culture yogurt, acidophilus tablets, and water-peroxide rinses. I did this for a week and while they soothed, I don't think they really helped.

So, I went with Monistat 7 Day [cream insert] starting Monday. After I inserted it and went to sleep, I woke up in the middle of the night to pee. I had a bad burning sensation afterwards that lasted maybe 30 minutes. Tuesday night, I inserted the second dose. I peed again but the burning had lessened.

This morning, I woke up with a really sharp pain under my left ribcage that only went away after I urinated and I noticed a green discharge when I wiped. Is this at all normal? I have since showered but now I have a slightly burning vagina (inside) and dull cramps.

Any suggestions?

I'm going to call my local PP because this is weird and I would really like to legit know what is going on down there...
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments